# SDR SWAA2021092018262

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 53,232 hours, 28,635 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Condition: Faulted
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE EXCESSIVE SHUTTERING BEFORE COMING TO A STOP ; / [01] RAR RH INBD AND RH OUTB ANTI SKID VALVE PER AMM 32-42-31. OPS CHECK GOOD.
